# SDR CALA2017121804510

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE ZONE B CENTER DIVIDER, FOUND THAT BOTH SIDE EMERGENCY LIGHTS CRACKED. THE LIGHTS WERE REPLACED,  TESTED NORMAL IAW AMM 33-51-05-960-802 REV.81.
